# SDR AALA20021654

- Difficulty date: November 19, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 5E INOPERATIVE.  RESEATED PIN IN EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
